# SDR FDEA202204261326

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDOCUMENTED EXISTING REPAIR ON  L/H WING INBD FLAP OUTBD TRAILING EDGE LWR SKIN    ADJACENT NO 5 SPOILER PERFORMED WORK STEPS PER EA 000710.    MAJOR REPAIR.
